MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; CLIPPER, SURGICAL, LED, CHARGER & BASE

MEDLINE INDUSTRIES, LP MEDLINE; CLIPPER, SURGICAL, LED, CHARGER & BASE
Catalog Number CLIP5515
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the product shows as charging, but when removed from the charging station to use, they do not turn on.
 
Additional Manufacturer Narrative
It was reported that the product shows as charging, but when removed from the charging station to use, they do not turn on.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
CLIPPER, SURGICAL, LED, CHARGER & BASE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25526870
Report Number1417592-2026-02539
Device Sequence Number13448306
Product Code LWK
UDI-Device Identifier10193489016963
UDI-Public10193489016963
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCLIP5515
Device Lot Number80523080001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown